# SDR REXA2022021000203

- Difficulty date: January 2, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDEWALL SEAT TRACK MULTIPLE SPOTS OF CORROSION FROM FS 693 - 
FS 720.                                                          "
"INSTALLED NEW SEAT RAIL SH690-36284-1 FROM L/H SIDE WALL FS 693-
FS 720 IAW CRJ 900 AMM 53-00-49-400-801-A19 WVAC EMP STAMP
